Jenniferhunter. Thank you for this info. I am taking hormone replacement as well and never made a connection between that and excess fluid or mucus. This is yet another reason for me to slowly wean off that medication.
Member has chosen to not make this information public.
Member not yet following any Pages.
Rits. Sorry to hear you are having some setbacks. I got a call from the specialty pharmacist tonite and he explained all the irritation side effects to me, which sound like what you experienced. He also talked about what he called “pulse therapy”. That is a certain time on and an equal time off. Like 2 weeks on and then 2 weeks off. My doc had talked about this to me as well. I will be beginning my Arikayce treatment the 1st week of September, since my family is coming out from California to visit me ‘til the end of August. Let me know how it goes after you see your doc. I am currently coughing up blood tinged mucus. But I do not cough uncontrollably or frequently. Just maybe 4 or 5 episodes a day. Especially right after getting up in the morning. The pharmacist also suggested that I get a baseline kidney and hearing function test before beginning Arikayce treatments I’ll keep you posted as things progress. Good luck and my prayers are with you that you are able to find a way for treatment to work.